| Model Number |
1365-43-500 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Metal Related Pathology (4530)
| Date of Event |
06/27/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the originally date is unknown of this patient's surgery performed by surgeon.Patient had an srom, modular metal on metal construct placed sometime previously.This has since go on to increased metal ion levels.The metal liner and metal head were removed and it was revised to a ceramic on poly construct.There was no loosening and surgical delay.Doi: unknown.Dor: (b)(6) 2022.Affected side: right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot = > a manufacturing record evaluation (mre) will not be performed since mom systems are obsolete.